# SDR UALA2011082904612

- Difficulty date: August 28, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,505 hours, 13,929 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22 EEL PATH LIGHT MISSING UPON ARRIVAL.  REPLACED AND OPS CHECKED THE FLEX LAMP AT SEAT ROW 22 PER MM AND INSPECTED BY QC.  OPS CHECKED GOOD.
